# SDR 2002FA0000541

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Aircraft: N757DM
- Make and model: Aimm AMT200
- Aircraft serial: 200047
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 27220
- Condition: Broken
- Location: Rt Rudder Pedal
- Part time: 900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER PEDAL CABLE, BROKEN.
